Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Almost disjoint refinement of families of subsets of $ {\bf N}$

Authors: Bohuslav Balcar and Peter Vojtáš
Journal: Proc. Amer. Math. Soc. 79 (1980), 465-470
MSC: Primary 04A20; Secondary 54A25, 54D40
MathSciNet review: 567994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Without any set-theoretic assumptions, we prove that every uniform ultrafilter on the set N of all natural numbers has a Comfort system, that is, an almost disjoint refinement. Moreover, we describe one type of ideal such that the family of all subsets of N that are not contained in it has an almost disjoint refinement.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A20, 54A25, 54D40

Retrieve articles in all journals with MSC: 04A20, 54A25, 54D40

Additional Information

Keywords: Ultrafilter, almost disjoint family, $ {2^\omega }$-point, refinement
Article copyright: © Copyright 1980 American Mathematical Society